# SDR MWEA97813

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND DURING GEAR RETRACTION THE NOSE GEAR UNSAFE LIGHT STAYED ON.  MTC SERVICED NOSE STRUT IAW MM 32-21-02 AND PERFORMED GEAR RETRACTION AND EXTENSION IAW MM 32-30-00.
